MathSciNet Relay Station
MathSciNet bibliographic data
MR1264811 (95m:05244) 05E05
Fishel, Susanna Statistics for special $q,t$-Kostka polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 10, 2961–2969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement